MathSciNet Relay Station
MathSciNet bibliographic data
MR3085887 60J22 (60E05 65Cxx 68U20)
Knape, Margarete; Neininger, Ralph Appendix to "Approximating perpetuities'' [MR2443077]. Methodol. Comput. Appl. Probab. 15 (2013), no. 3, 707–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement